Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
computingpolynomialunivariaterepresentationsofzerodimensionalidealsbygrobnerbasis 期刊论文
sciencechinamathematics, 2012, 卷号: 55, 期号: 6, 页码: 1293
Authors:  Ma Xiaodong;  Sun Yao;  Wang Dingkang
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
Computing polynomial univariate representations of zero-dimensional ideals by Grobner basis 期刊论文
SCIENCE CHINA-MATHEMATICS, 2012, 卷号: 55, 期号: 6, 页码: 1293-1302
Authors:  Ma XiaoDong;  Sun Yao;  Wang DingKang
Favorite  |  View/Download:14/0  |  Submit date:2021/01/14
BASES  COMPUTATION  ALGORITHMS  RESULTANTS  RUR  PUR  zero-dimensional ideals  Grobner basis